Alert archive / North Dakota / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 17, NWS Bismarck, ND

June 16, 20254 counties in North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 16, 2025, 6:41 PM CDT for 4 counties in North Dakota. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 16, 2025, 6:41 PM CDT (23:41 UTC)
Expired
Jun 16, 2025, 7:45 PM CDT
In force
64 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties McHenry County, ND, McLean County, ND, Pierce County, ND, Sheridan County, ND

The radar

The Minot AFB radar (KMBX), 57 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 11.7 hours before the alert went out and 374 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2025-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 20 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2025-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -189 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
20 J/kg
Mixed-layer CIN
-383 J/kg
Mixed-layer LCL
1274 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
-189 m²/s²
0-3 km storm-relative helicity
-157 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 4:13 PM CDT, 2 hours 28 minutes earlier. Its key messages:

  • Small potential for strong to possibly severe storms in the southwest this evening.
  • Active pattern with periodic shower and thunderstorm chances during the workweek into the weekend. A few severe storms are possible, more notably later in the week.
  • Overall temperatures remain around average for this time of year.
Area forecast discussion, Jun 16, 4:13 PM CDT, 2 hours 28 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
413 PM CDT Mon Jun 16 2025

.KEY MESSAGES...

- Small potential for strong to possibly severe storms in the
  southwest this evening.

- Active pattern with periodic shower and thunderstorm chances
  during the workweek into the weekend. A few severe storms are
  possible, more notably later in the week.

- Overall temperatures remain around average for this time of
  year.

&&

.DISCUSSION...
Issued at 147 PM CDT Mon Jun 16 2025

Currently, the remnants of the MCV are pushing from eastern
North Dakota into Minnesota. Surface pressure rises behind the
MCV are situated over southwest into south central ND with
meager pressure falls starting to develop from north central
into west central ND. Latest WV loop shows quite a bit of drier
air in the lower atmosphere pushing in behind the MCV but we
remain modestly unstable with MLCAPE values of 500-1000 J/KG
across the forecast area. There is a shortwave noted over
southern Saskatchewan with showers and thunderstorms increasing
over the southern Prairie Provinces, and even a couple cells
developing over northern North Dakota. Most of ND is within the
SPC general thunderstorm risk area. Area forecast soundings
indicate a couple hours of slight to moderate instability and
modest (north) to strong (far southwest) bulk shear. The far
southwest is the only area within the SPC marginal risk for
severe weather. Convection is beginning to fire in the higher
terrain of central Montana and northern Wyoming. The 12Z HREF
indicates the strongest path of UH tracks remaining to the south
of far southwest ND. Will have to keep an eye on this, but
right now, think the better probabilities here will stay out of
the state. In the north, and really the rest of the forecast
area, overall the severe potential looks to remain low, but a
few stronger cells can not be ruled out. Convection is expected
to taper this evening with the loss of heating.

Tuesday looks to be another day similar to today (temperature
wise) but with less instability and less bulk shear over the
area. Diurnally driven, isolated showers and possibly a
thunderstorm will be possible, but by and large expect a mostly
dry day with little to no severe potential.

Wednesday will bring another day with highs in the upper 70s to
lower 80s. Currently SPC has a general thunderstorm risk across
the forecast area. We do see a cold front drop south into the
forecast area from Canada. Forecast soundings from central and
northern ND do show an environment with more CAPE than today and
Tuesday, but not a lot of bulk shear. Soundings also show a
inverted V signature, with some speed and directional shear.
We'll see how things develop, but think there might be some
potential for an upgrade to a marginal severe thunderstorm risk.
Thursday may bring a mostly dry day with high pressure at the
surface and aloft behind the Canadian cold front, although an
isolated diurnally driven thunderstorm chance will likely remain
in the forecast.

Thursday night into Friday we transition into a southwest upper
flow with surface low pressure ejecting from the central and
northern Rockies into the Northern Plains. A strong eastern
Pacific upper low will also move onto the Pacific Northwest
coast and track into the Northern Rockies, keeping a chance of
thunderstorms over the Northern Plains. The CSU ML page shows a
decent signal for severe storms Friday and Saturday. As the
upper trough approaches, cooler temperatures move in for Sunday,
although thunderstorm chances will probably linger.

&&

.AVIATION /18Z TAFS THROUGH 18Z TUESDAY/...
Issued at 1240 PM CDT Mon Jun 16 2025

MVFR ceilings and some vicinity showers at KJMS to begin the
18Z TAF issuance. Also some MVFR clouds near KDIK which should
thin out shortly after TAF issuance. Otherwise VFR. Expect
mainly VFR conditions to continue through the period. Isolated
late afternoon and evening showers and thunderstorms are
possible, but coverage is too uncertain at this time to include
in any one TAF site. Patchy fog is possible again late tonight
into Tuesday but again, too much uncertainty in coverage to
include in TAFS. Generally west to north surface flow 5 to 15
mph.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
None.

&&

DISCUSSION...TWH
AVIATION...TWH
Hazardous weather outlook, Jun 16, 4:13 PM CDT, 2 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
413 PM CDT Mon Jun 16 2025

NDZ040-043-172115-
Slope-Bowman-
313 PM MDT Mon Jun 16 2025

This Hazardous Weather Outlook is for portions of southwest North
Dakota.

.DAY ONE...This Afternoon and Tonight

An isolated strong to severe thunderstorm is possible this evening.
Hail to the size up to quarters and 60 mph wind gust will be the
main threats.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening.

NDZ001>005-009>013-017>023-025-031>037-041-042-044>048-050-051-
172115-
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells-
Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder-
Stutsman-Hettinger-Grant-Adams-Sioux-Emmons-Logan-La Moure-
McIntosh-Dickey-
413 PM CDT Mon Jun 16 2025 /313 PM MDT Mon Jun 16 2025/

This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, south central North Dakota,
southeast North Dakota, and southwest North Dakota.

.DAY ONE...This Afternoon and Tonight

Thunderstorms are possible today, severe weather is not expected.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Local storm report, Jun 16, 12:44 PM CDT, 5 hours 57 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
1244 PM CDT Mon Jun 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     Rain             5 NW Edgeley            46.42N 98.79W
06/16/2025  M1.03 Inch       LaMoure            ND   Cocorahs

            Cocorahs station ND-LM-3 Edgeley 5.2 NW.

0800 AM     Rain             4 NNE Kulm              46.36N 98.92W
06/16/2025  M1.02 Inch       LaMoure            ND   Cocorahs

            Cocorahs station ND-LM-2 Kulm 4.0 NNE.

&&

Telken
Local storm report, Jun 16, 12:45 PM CDT, 5 hours 56 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
1245 PM CDT Mon Jun 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     Rain             7 NW Streeter           46.72N 99.46W
06/16/2025  M1.41 Inch       Kidder             ND   Mesonet

            NDAWN mesonet.

&&

Telken
Local storm report, Jun 16, 12:47 PM CDT, 5 hours 54 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Bismarck ND
1247 PM CDT Mon Jun 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 AM     Tstm Wnd Gst     1 WNW Hettinger         46.00N 102.65W
06/16/2025  M94 MPH          Adams              ND   Mesonet

            NW Hettinger NDAWN. 10 meter peak wind gust.

0215 AM     Tstm Wnd Gst     2 N Bentley             46.36N 102.06W
06/16/2025  M92 MPH          Hettinger          ND   Mesonet

            Williams Lookout RAWS. Delayed report with
            time estimated from radar.

0240 AM     Tstm Wnd Gst     8 N Selfridge           46.16N 100.90W
06/16/2025  M74 MPH          Sioux              ND   Mesonet

            Tatanka Prairie RAWS. Time estimated from
            radar.

0215 AM     Tstm Wnd Gst     2 E Rhame               46.23N 103.61W
06/16/2025  E70 MPH          Bowman             ND   Trained Spotter

            Report relayed via social media.

0200 AM     Tstm Wnd Gst     15 SSW Leith            46.16N 101.77W
06/16/2025  M64 MPH          Grant              ND   Public

            2 E Pretty Rock NDAWN. 10 meter peak wind
            gust.

0256 AM     Non-Tstm Wnd Gst 3 WSW Buffalo Springs   46.16N 103.30W
06/16/2025  M64 MPH          Bowman             ND   AWOS

            Bowman Airport AWOS. Gust from wake low
            behind departing thunderstorm complex.

0344 AM     Tstm Wnd Gst     5 W Wishek              46.26N 99.67W
06/16/2025  M64 MPH          McIntosh           ND   Mesonet

            5 W Wishek NDAWN. 10 meter peak wind gust.

0253 AM     Non-Tstm Wnd Gst 3 ESE Griffin           46.20N 103.47W
06/16/2025  M63 MPH          Bowman             ND   Mesonet

            4 W Bowman NDAWN 10 meter wind gust. This
            was a non-thunderstorm wind gust caused by a
            wake low behind a departing complex of
            thunderstorms.

1149 PM     Tstm Wnd Gst     9 NW Williston          48.26N 103.75W
06/15/2025  M62 MPH          Williams           ND   ASOS

            Williston Airport ASOS.

0801 PM     Tstm Wnd Gst     1 SSW Crosby            48.91N 103.30W
06/15/2025  E60 MPH          Divide             ND   Trained Spotter

            Estimates winds up to 60 mph with nickel to
            slightly larger size hail after strong
            winds.

0159 AM     Tstm Wnd Gst     15 SSW Leith            46.16N 101.77W
06/16/2025  M60 MPH          Grant              ND   Mesonet

            2E Pretty Rock NDAWN. 10 meter peak wind
            gust.

0104 AM     Tstm Wnd Gst     11 NNE Scranton         46.28N 103.03W
06/16/2025  M59 MPH          Slope              ND   Mesonet

            3W Cedar Lake NDAWN. 10 meter peak wind.

1232 AM     Tstm Wnd Gst     4 W Bowman              46.18N 103.48W
06/16/2025  M57 MPH          Bowman             ND   Mesonet

            4W Bowman NDAWN. 10 meter peak wind gust.

0233 AM     Tstm Wnd Gst     9 NNW New Leipzig       46.50N 101.99W
06/16/2025  M57 MPH          Grant              ND   Mesonet

            10 NW Elgin NDAWN. 10 meter peak wind gust.

0318 AM     Tstm Wnd Gst     3 SSW Temvik            46.33N 100.28W
06/16/2025  M56 MPH          Emmons             ND   Mesonet

            5 NW Linton NDAWN. 10 meter peak wind gust.

0845 AM     Rain             6 NNW New Hradec        47.07N 102.95W
06/16/2025  M3.04 Inch       Dunn               ND   Mesonet

            NDAWN mesonet.

0813 AM     Rain             5 NW Regan              47.23N 100.58W
06/16/2025  M2.88 Inch       Burleigh           ND   Public

0801 AM     Rain             Wilton                  47.16N 100.78W
06/16/2025  M2.54 Inch       McLean             ND   Public

            Report relayed via social media.

0749 AM     Rain             Carson                  46.42N 101.56W
06/16/2025  E2.35 Inch       Grant              ND   Public

            Report relayed via social media.

0840 AM     Rain             9 NNW New Leipzig       46.50N 101.99W
06/16/2025  M2.20 Inch       Grant              ND   Mesonet

            NDAWN mesonet.

0840 AM     Rain             2 NNE Hirschville       47.10N 102.54W
06/16/2025  E2.09 Inch       Dunn               ND   Mesonet

            NDAWN mesonet.

0845 AM     Rain             12 N Reeder             46.28N 102.95W
06/16/2025  M1.92 Inch       Adams              ND   Public

            Report relayed via social media.

0840 AM     Rain             1 NNE Amidon            46.49N 103.32W
06/16/2025  M1.79 Inch       Slope              ND   Mesonet

            NDAWN mesonet.

0847 AM     Rain             11 NNE Scranton         46.28N 103.03W
06/16/2025  M1.78 Inch       Slope              ND   Mesonet

            NDAWN mesonet.

0835 AM     Rain             3 ESE Griffin           46.20N 103.47W
06/16/2025  M1.77 Inch       Bowman             ND   Mesonet

            NDAWN mesonet.

0835 AM     Rain             4 NNW Fortuna           48.96N 103.81W
06/16/2025  M1.76 Inch       Divide             ND   Mesonet

            NDAWN mesonet.

0750 AM     Rain             2 E Rhame               46.23N 103.61W
06/16/2025  M1.75 Inch       Bowman             ND   Cocorahs

            Cocorahs station ND-BW-1 Rhame 1.9 E.

0754 AM     Rain             2 E Rhame               46.23N 103.61W
06/16/2025  M1.75 Inch       Bowman             ND   Trained Spotter

0857 AM     Rain             2 NNW Marmarth          46.32N 103.94W
06/16/2025  M1.73 Inch       Slope              ND   Mesonet

            NDAWN mesonet.

0840 AM     Rain             5 SW Judson             46.77N 101.34W
06/16/2025  M1.69 Inch       Morton             ND   Mesonet

            NDAWN mesonet.

0843 AM     Rain             1 SSE Sanger            47.17N 100.99W
06/16/2025  M1.62 Inch       Oliver             ND   Mesonet

            NDAWN mesonet.

0840 AM     Rain             9 W Manning             47.24N 102.96W
06/16/2025  M1.60 Inch       Dunn               ND   Mesonet

            NDAWN mesonet.

0845 AM     Rain             Hurdsfield              47.45N 99.94W
06/16/2025  M1.59 Inch       Wells              ND   Mesonet

            NDAWN mesonet.

0845 AM     Rain             10 NNE Sentinel Butte   47.07N 103.79W
06/16/2025  M1.59 Inch       Golden Valley      ND   Mesonet

            NDAWN mesonet.

0845 AM     Rain             1 NNE Mott              46.38N 102.32W
06/16/2025  M1.57 Inch       Hettinger          ND   Mesonet

            NDAWN mesonet.

0756 AM     Rain             5 S Dickinson           46.80N 102.80W
06/16/2025  M1.55 Inch       Stark              ND   ASOS

            ASOS station KDIK Dickinson Airport.

0845 AM     Rain             1 ESE Lark              46.44N 101.37W
06/16/2025  M1.51 Inch       Grant              ND   Mesonet

            NDAWN mesonet.

0850 AM     Rain             9 NNW Wing              47.27N 100.33W
06/16/2025  M1.51 Inch       Burleigh           ND   Mesonet

            NDAWN mesonet.

1240 PM     Rain             7 NW Streeter           46.72N 99.46W
06/16/2025  M1.41 Inch       Kidder             ND   Mesonet

            NDAWN mesonet.

0850 AM     Rain             2 NW Dickinson          46.89N 102.81W
06/16/2025  M1.39 Inch       Stark              ND   Mesonet

            NDAWN mesonet.

0850 AM     Rain             4 NNE Golva             46.79N 103.97W
06/16/2025  M1.39 Inch       Golden Valley      ND   Mesonet

            NDAWN mesonet.

0850 AM     Rain             7 W Venturia            46.01N 99.69W
06/16/2025  M1.38 Inch       McIntosh           ND   Mesonet

            NDAWN mesonet.

0800 AM     Rain             2 N Halliday            47.39N 102.34W
06/16/2025  M1.30 Inch       Dunn               ND   Cocorahs

            Cocorahs station ND-DN-9 Halliday 2.4 N.

0850 AM     Rain             8 NE Dunn Center        47.44N 102.50W
06/16/2025  M1.27 Inch       Dunn               ND   Mesonet

            NDAWN mesonet.

0640 AM     Rain             6 SW Killdeer           47.32N 102.85W
06/16/2025  M1.26 Inch       Dunn               ND   Cocorahs

            Cocorahs station ND-DN-11 Killdeer 5.4 SW.

0715 PM     Hail             7 NW Fortuna            48.98N 103.90W
06/15/2025  E1.25 Inch       Divide             ND   Trained Spotter

            Reports hail while driving north northwest
            of Fortuna near the Historical Airforce
            Station. Also sent photo via social media.

0855 AM     Rain             5 W New England         46.53N 102.97W
06/16/2025  M1.25 Inch       Slope              ND   Mesonet

            NDAWN mesonet.

0700 AM     Rain             Wishek                  46.26N 99.56W
06/16/2025  M1.20 Inch       McIntosh           ND   Cocorahs

            Cocorahs station ND-MI-8 Wishek 0.2 WNW.

0855 AM     Rain             1 NE Denhoff            47.49N 100.25W
06/16/2025  M1.18 Inch       Sheridan           ND   Mesonet

            NDAWN mesonet.

0600 AM     Rain             11 NE Hebron            47.02N 101.89W
06/16/2025  M1.16 Inch       Mercer             ND   Cocorahs

            Cocorahs station ND-MR-10 Hebron 11.2 NE.

0730 AM     Rain             1 NE Manning            47.24N 102.75W
06/16/2025  M1.15 Inch       Dunn               ND   Cocorahs

            Cocorahs station ND-DN-3 Manning 1.3 NE.

0855 AM     Rain             5 SE Johnsons Corner    47.75N 102.88W
06/16/2025  E1.13 Inch       McKenzie           ND   Mesonet

            NDAWN mesonet.

0900 AM     Rain             10 NNE Dunn Center      47.48N 102.51W
06/16/2025  M1.10 Inch       Dunn               ND   Trained Spotter

0855 AM     Rain             4 W Fryburg             46.87N 103.39W
06/16/2025  M1.08 Inch       Billings           ND   Mesonet

            NDAWN mesonet.

0800 AM     Rain             5 NW Edgeley            46.42N 98.79W
06/16/2025  M1.03 Inch       LaMoure            ND   Cocorahs

            Cocorahs station ND-LM-3 Edgeley 5.2 NW.

0800 AM     Rain             4 NNE Kulm              46.36N 98.92W
06/16/2025  M1.02 Inch       LaMoure            ND   Cocorahs

            Cocorahs station ND-LM-2 Kulm 4.0 NNE.

0855 AM     Rain             10 SE Lefor             46.59N 102.39W
06/16/2025  M1.02 Inch       Hettinger          ND   Mesonet

            NDAWN mesonet.

0855 AM     Rain             7 SSW Hebron            46.80N 102.08W
06/16/2025  M1.02 Inch       Morton             ND   Mesonet

            NDAWN mesonet.

0848 PM     Hail             5 SSW Larson            48.82N 102.89W
06/15/2025  M1.00 Inch       Burke              ND   Public

            Nickel to quarter size hail and strong
            winds. One broken window and a dented
            vehicle.

0740 AM     Rain             5 SE Buchanan           47.01N 98.74W
06/16/2025  M1.00 Inch       Stutsman           ND   Trained Spotter

0900 AM     Rain             7 SSW Fryburg           46.78N 103.36W
06/16/2025  M1.00 Inch       Billings           ND   Mesonet

            NDAWN mesonet.

0122 AM     Tstm Wnd Dmg     2 W Hettinger           46.00N 102.68W
06/16/2025                   Adams              ND   NWS Employee

            Multiple grain bins knocked over. Radar
            estimated time.

&&

Telken
Local storm report, Jun 16, 1:36 PM CDT, 5 hours 5 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
136 PM CDT Mon Jun 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0102 AM     Tstm Wnd Dmg     10 S Reeder             45.96N 102.95W
06/16/2025                   Adams              ND   Trained Spotter

            Two shops were destroyed. Radar estimated
            time.

&&

Telken
Local storm report, Jun 16, 2:27 PM CDT, 4 hours 14 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
227 PM CDT Mon Jun 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0201 PM     Rain             Bremen                  47.75N 99.39W
06/16/2025  M1.40 Inch       Wells              ND   Broadcast Media

&&

Telken
Special weather statement, Jun 16, 6:09 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Bismarck ND
609 PM CDT Mon Jun 16 2025

NDZ011-012-021-162345-
McHenry ND-Ward ND-McLean ND-
609 PM CDT Mon Jun 16 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL WARD...NORTHEASTERN
MCLEAN AND SOUTHWESTERN MCHENRY COUNTIES THROUGH 645 PM CDT...

At 608 PM CDT, Doppler radar was tracking a strong thunderstorm over
Sawyer, or 16 miles southeast of Minot, moving southeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Velva, Sawyer, Karlsruhe, Norwich, Voltaire, Bergen, and Simcoe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4806 10117 4829 10104 4809 10044 4777 10078
TIME...MOT...LOC 2308Z 304DEG 25KT 4809 10101

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

ANGLIN

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 7:01 PM CDTSevere Thunderstorm WarningBISDivide59 min
Jun 15, 7:53 PM CDTSevere Thunderstorm Warning Considerable damage threatBISDivide67 min
Jun 15, 8:43 PM CDTSevere Thunderstorm WarningBISBurke47 min
Jun 15, 11:23 PM CDTSpecial Weather StatementBISWilliams37 min
Jun 15, 11:29 PM CDTSpecial Weather StatementBISBowman31 min
Jun 15, 11:54 PM CDTSevere Thunderstorm WarningBISMcKenzie66 min
Jun 16, 12:00 AM CDTSpecial Weather StatementBISWilliams30 min
Jun 16, 12:02 AM CDTSpecial Weather StatementBISBowman, Slope28 min
Jun 16, 12:29 AM CDTSevere Thunderstorm WarningBISBowman, Slope61 min
Jun 16, 12:42 AM CDTSpecial Weather StatementBISBurke33 min
Jun 16, 12:57 AM CDTSevere Thunderstorm Warning Considerable damage threatBISAdams, Hettinger63 min
Jun 16, 1:14 AM CDTSpecial Weather StatementBISBurke, McKenzie, Mountrail31 min
Jun 16, 1:20 AM CDTSevere Thunderstorm Warning Destructive damage threatBISAdams, Hettinger40 min
Jun 16, 1:28 AM CDTSevere Thunderstorm WarningBISGrant, Sioux32 min
Jun 16, 1:47 AM CDTSevere Thunderstorm Warning Destructive damage threatBISGrant, Hettinger, Sioux43 min
Jun 16, 1:56 AM CDTSevere Thunderstorm Warning Considerable damage threatBISBowman, Slope49 min
Jun 16, 2:18 AM CDTSevere Thunderstorm Warning Considerable damage threatBISGrant, Morton, Sioux57 min
Jun 16, 2:18 AM CDTSevere Thunderstorm WarningBISEmmons, McIntosh57 min
Jun 16, 2:25 AM CDTSevere Thunderstorm Warning Considerable damage threatBISGrant, Hettinger50 min
Jun 16, 2:55 AM CDTHigh Wind WarningBISAdams, Bowman, Hettinger, Slope3 hr
Jun 16, 3:03 AM CDTSevere Thunderstorm Warning Considerable damage threatBISEmmons, Logan42 min
Jun 16, 3:18 AM CDTSpecial Weather StatementBISBurleigh, Emmons, Morton27 min
Jun 16, 3:33 AM CDTSpecial Weather StatementBISLogan27 min
Jun 16, 3:36 AM CDTDense Fog AdvisoryBISDickey, Foster, LaMoure, Stutsman2 hr
Jun 16, 3:47 AM CDTSpecial Weather StatementBISKidder, Logan28 min
Jun 16, 4:23 AM CDTSpecial Weather StatementBISLaMoure22 min
Jun 16, 6:09 PM CDTSpecial Weather StatementBISMcHenry36 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.